Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Bessel potentials. Inclusion relations among classes of exceptional sets


Authors: David R. Adams and Norman G. Meyers
Journal: Bull. Amer. Math. Soc. 77 (1971), 968-970
MSC (1970): Primary 31C15, 31B15; Secondary 26A33
DOI: https://doi.org/10.1090/S0002-9904-1971-12821-5
MathSciNet review: 0284607
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn and K. T. Smith, Functional spaces and functional completion, Ann. Inst. Fourier Grenoble 6 (1955/56), 125-185. MR 18, 319. MR 80878
  • 2. L. Carleson, Selected problems on exceptional sets, Van Nostrand Math. Studies, no. 13, Van Nostrand, Princeton, N. J., 1967. MR 37 #1576. MR 225986
  • 3. B. Fuglede, On generalized potentials of functions in the Lebesgue classes, Math. Scand. 8 (1960), 287-304. MR 28 #2241. MR 159023
  • 4. N. G. Meyers, A theory of capacities for potentials of functions in Lebesgue classes, Math. Scand. 26 (1970), 255-292. MR 277741
  • 5. J. Serrin, Local behaviour of solutions of quasi-linear equations, Acta Math. 111 (1964), 247-302. MR 30 #337. MR 170096
  • 6. S. Taylor, On the connexion between Hausdorff measures and generalized capacity, Proc. Cambridge Philos. Soc. 57 (1961), 524-531. MR 24 #A3254. MR 133420

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 31C15, 31B15, 26A33

Retrieve articles in all journals with MSC (1970): 31C15, 31B15, 26A33


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12821-5

American Mathematical Society